Detail publikace

From optimal control problems to foliations, some kinds of multifoliations and relations to generalised jets

Originální název

From optimal control problems to foliations, some kinds of multifoliations and relations to generalised jets

Anglický název

From optimal control problems to foliations, some kinds of multifoliations and relations to generalised jets

Jazyk

en

Originální abstrakt

It is presented a possible motivation for a study of foliations and multifoliations. The paper refers to fundamentals of geometric optimal control theory and to some classical examples, further transversal foliations and jets modulo foliations are studied and it is shown that multifoliations provides a way for a more general description of (R; S;Q)-jets.

Anglický abstrakt

It is presented a possible motivation for a study of foliations and multifoliations. The paper refers to fundamentals of geometric optimal control theory and to some classical examples, further transversal foliations and jets modulo foliations are studied and it is shown that multifoliations provides a way for a more general description of (R; S;Q)-jets.

BibTex


@article{BUT50646,
  author="Miroslav {Kureš}",
  title="From optimal control problems to foliations, some kinds of multifoliations and relations to generalised jets",
  annote="It is presented a possible motivation for a study of foliations and multifoliations. The paper refers to fundamentals of geometric optimal control
theory and to some classical examples, further transversal foliations and jets modulo foliations are studied and it is shown that multifoliations provides a way for a more general description of (R; S;Q)-jets.",
  address="The National University of Malaysia",
  chapter="50646",
  institution="The National University of Malaysia",
  journal="Journal of Quality Measurement and Analysis",
  number="2",
  volume="6",
  year="2010",
  month="december",
  pages="19--32",
  publisher="The National University of Malaysia",
  type="journal article - other"
}